# SDR SWIA202158151

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 19,022 hours, 10,449 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE LH FAULT MSG AFTER GEAR EXTENSION ON APPROACH. COMPLIED WITH QRH.  MSG REMAINED UNTIL GEAR CYCLED.    (FLIGHT 4735 - FILED CLOSED)     TROUBLESHOT LH BRAKE FAULT MSG PER ERJ 175 FIM 32-41-00-810-823-A. PER SUBTASK 810-095-A IN THE CMC PREFORMED BCM1  PR  PULSE INIT TEST. OPS CHECK GOOD AT THIS TIME NO DEFECTS NOTED. MESSAGE FOUND TO BE TRANSITORY CONDITION OF MAIN BRAKE CONTROL MODULE 1.
